# SDR 9806373209

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS, FOUND LIGHTS INOPERATIVE AT SEAT ROWS 19 TO 21ABC.  MAINTENANCE SECURED CANNON PLUG AT SIDEWALL BELOW SEAT 19ABC, OPERATIONAL CHECK OK.
